# SDR QXEA2025010600002

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 15,927 hours, 10,790 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REJECTED TAKEOFF AT APPROXIMATELY 65-70 KNOTS DUE TO POSSIBLE BIRDSTRIKE NORMAL DECELLERATION WITH NO BRAKE OVERHEAT INDICATION. NO OBSERVED BIRDSTRIKE EVIDENCE DURING POST FLIGHT. ABORTED TAKE OFF. REMOVED FROM SERVICE. PERFORMED BIRDSTRIKE INSPECTION IAW E175 AMM 05-50-02-200-801-A AND MCN E720003-01 ISSUE 3 NO EVIDENCE OF BIRDSTRIKE FOUND. REF AMM 05-50-12-200-801-A NO EVIDENCE OF HIGH ENERGY STOP CONDITION FOUND IAW ITEM 1B. NO PARTS REPLACED. RETURNED TO SERVICE.
